# SDR DALA2016031101850

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ANGLE ON BS 674 BETWEEN EDGE AND BEAM 1 AT MID CARGO COMPARTMENT DOOR.  CRACKED INSTERCOSTAL ANGLE WAS REPLACED IAW SRM 51-30-2 AND 51-3-5.
